BENYLIN® 4 Flu

Tablets

BENYLIN® 4 Flu Tablets provide effective relief from flu symptoms including fever, congestion, and aches and pains.

 

What it does

BENYLIN® 4 Flu Tablets provide effective relief from flu symptoms including fever, congestion, and aches and pains.

How it works

Diphenhydramine helps to relieve a cough and a runny nose, whilst pseudoephedrine causes the blood vessels in the nasal and sinus passages to contract and narrow, reducing congestion and the production of excess mucus.

Paracetamol helps bring down a fever and provide relief from headaches or bodily aches and pains.

Pack

BENYLIN 4 Flu Tablets BENYLIN 4 Flu Tablets

 

Active Ingredients

Each tablet contains 500mg paracetamol, 12.5mg diphenhydramine hydrochloride and 22.5mg pseudoephedrine hydrochloride.

Find your nearest BENYLIN® stockist

Disclaimer

The links above take you to independent retail pharmacies to websites which this privacy policy does not apply. We encourage you to read the privacy policy of every website which you visit. If you proceed to enter and/or purchase from them, you do so on the terms and conditions that relate to the site.

Close[X]

The link will take you to a website where our Privacy Policy does not apply. We encourage you to read the Privacy Policy of every website you visit.

  • so that your body can rest and recover.

  • BENYLIN® 4 Flu Tablets work to relieve congestion, bring down fever, and ease a headache and body aches and pains

  • but BENYLIN® 4 Flu Tablets can help to ease your symptoms.

  • Cold and flu are viruses and cannot be treated with antibiotics

  • Understand how BENYLIN® 4 Flu Tablets can help to tackle your cold or flu

 
Tips & Advice on Remedies Tips & Advice

From sleeping better at night to wholesome
recipes to boost your energy, we have a
range of tips & advice to get you back to
good health.